Varieties of lattice-ordered groups
Algebra i logika, Tome 16 (1977) no. 4, pp. 417-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_4_a3,
author = {V. M. Kopytov and N. Ya. Medvedev},
title = {Varieties of lattice-ordered groups},
journal = {Algebra i logika},
pages = {417--423},
year = {1977},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_4_a3/}
}
V. M. Kopytov; N. Ya. Medvedev. Varieties of lattice-ordered groups. Algebra i logika, Tome 16 (1977) no. 4, pp. 417-423. http://geodesic.mathdoc.fr/item/AL_1977_16_4_a3/